# SDR CA140922004

- Difficulty date: September 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 60,599 hours
- Engine: Pwa PW120A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Casting
- Condition: Fractured
- Location: Park Brake Valve
- Part time: 55,274 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PRE-FLIGHT CHECK, FLIGHT CREW RECEIVED MULTIPLE CAUTION LIGHT ALL RELATED WITH THE HYDRAULIC NR 2 SYSTEM. WALK AROUND REVEALED PRESENCE OF A HYDRAULIC LEAK AT THE RIGHT WING ROOT AREA. MAINTENANCE TRAVELLED TO THE OUTSTATION AND FOUND THE PARKING BRAKE VALVE CASING FRACTURED. THE VALVE WAS REPLACED AND SYSTEM TESTED SERVICEABLE.
